Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of nadolol

Premium Questions

doctor1 MD

i was on valsartan 160mg and amlodipine 10mg for years.Idevelopd side effects swollen ankles ... to doctor and again kept me on...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

prescription for levaquin . However, the side effects for levaquin look really dire and like overkill. Should I ...

doctor1 MD

I am taking 100 mg of tramadol daily for a persistent headache. I am 80 years old and have type 2 diabetes . It is very effective. sIs there a risk...

doctor1 MD

, but as soon i stop i again start getting symptoms within one week. I have read possible side effects ... of PPI side...

Public Forum Discussions

doctor1 MD

My wife has been on Clonidine ).2 mg for several years. She has had many bad side effects Nightmares, dry eye and mouth and others....

doctor1 MD

Hi. I was taking nadolol half of 20mg and was having side effects . I have low blood sugar since I ... like to know how long...

doctor1 MD

of substtions for all 3 drugs and side effects ...nadolol 20 mg tablet discountinued potassium 5o mg/ pantoprazole sod dr 40...

doctor1 MD

developed pain in his shoulders and hands and weakness in his hands. Could this be a side effect of medication. One of the meds he...

doctor1 MD

Hello.. i have this kind of problem with my thoughts.. i know it sounds XXXXXX, but i feel like i constantly have alot of thoughts that are going...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.